Translator Disclaimer
October, 2021 On singularities of threefold weighted blowups
Yifei CHEN
Author Affiliations +
J. Math. Soc. Japan 73(4): 1263-1276 (October, 2021). DOI: 10.2969/jmsj/83898389

Abstract

We answer a conjecture raised by Caucher Birkar of singularities of weighted blowups of $\mathbb{A}^{n}$ for $n \leq 3$.

Funding Statement

The author is supported by NSFC grants (No. 11688101, 11771426 and 11621061).

Citation

Download Citation

Yifei CHEN. "On singularities of threefold weighted blowups." J. Math. Soc. Japan 73 (4) 1263 - 1276, October, 2021. https://doi.org/10.2969/jmsj/83898389

Information

Received: 12 December 2019; Revised: 26 June 2020; Published: October, 2021
First available in Project Euclid: 13 April 2021

Digital Object Identifier: 10.2969/jmsj/83898389

Subjects:
Primary: 14E30
Secondary: 14M25

Keywords: singularities , toric varieties , weighted blowups

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 4 • October, 2021
Back to Top